MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED COMPLEX-PLUS-L; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED COMPLEX-PLUS-L; IMPLANT
Model Number 78-60030
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Device implanted in patient.
 
Event or Problem Description
It was reported that the peek cci implant did not fit as expected; it was larger than the actual defect.Portions of the implant were cut intra-operatively in order to implant the device successfully.There was no adverse event reported.

Brand Name
PEEK CUSTOMIZED COMPLEX-PLUS-L
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
MDR Report Key10802028
Report Number0008010177-2020-00057
Device Sequence Number11421935
Product Code GWO
UDI-Device Identifier07613327300062
UDI-Public07613327300062
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K153248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number78-60030
Device Catalogue Number78-60030
Device Lot Number2009251014
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2020
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1